Alert archive / Kansas / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 349, NWS Dodge City, KS

July 27, 20189 counties in Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at Jul 27, 2018, 10:23 PM CDT for 9 counties in Kansas. It was in force for 52 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 27, 2018, 10:23 PM CDT (03:23 UTC)
Expired
Jul 27, 2018, 11:15 PM CDT
In force
52 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Hail
0.75 in
Wind
80.0 mph

Counties Clark County, KS, Finney County, KS, Ford County, KS, Grant County, KS, Gray County, KS, Haskell County, KS, Meade County, KS, Seward County, KS, Stevens County, KS

The radar

The Dodge City radar (KDDC), 77 km from the middle of the area, began a volume at 03:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 27, 11:10 PM CDTTSTM WND GST 704 Ne Hayne, KSMESONET STATION UR350, 4 NE HAYNE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 47 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 27, 5:05 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 3.4 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2018-07-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 948 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2018-07-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 56 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
948 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
1548 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
56 m²/s²
0-3 km storm-relative helicity
128 m²/s²
Significant tornado parameter
0.2
Supercell composite
3.5

Open this sounding in Storm Lab

The text

As transmitted.

179 
WUUS53 KDDC 280323
SVRDDC
KSC025-055-057-067-069-081-119-175-189-280415-
/O.NEW.KDDC.SV.W.0349.180728T0323Z-180728T0415Z/

BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Dodge City KS
1023 PM CDT FRI JUL 27 2018

The National Weather Service in Dodge City has issued a

* Severe Thunderstorm Warning for...
  Southwestern Ford County in southwestern Kansas...
  Seward County in southwestern Kansas...
  South central Finney County in southwestern Kansas...
  Southeastern Grant County in southwestern Kansas...
  Meade County in southwestern Kansas...
  Eastern Stevens County in southwestern Kansas...
  Gray County in southwestern Kansas...
  Haskell County in southwestern Kansas...
  Northwestern Clark County in southwestern Kansas...

* Until 1115 PM CDT.

* At 1022 PM CDT, severe thunderstorms were located along a line
  extending from Pierceville to 12 miles southwest of Plymell to 5
  miles northwest of Moscow, moving southeast at 50 mph.

  These are very dangerous storms.

  HAZARD...80 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be heavily damaged. Expect 
           considerable damage to roofs, windows, and vehicles. 
           Extensive tree damage and power outages are likely.

* Locations impacted include...
  Liberal, Cimarron, Meade, Sublette, Satanta, Montezuma, Minneola,
  Fowler, Pierceville, Kismet, Moscow, Copeland, Ingalls, Ensign,
  Charleston, Meade State Park, Missler, Tice, Hayne and Ryus.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3737 10144 3773 10110 3800 10066 3784 10028
      3753 9989 3719 10030 3700 10055 3700 10113
TIME...MOT...LOC 0322Z 310DEG 42KT 3788 10068 3765 10096 3737 10130 

HAIL...0.75IN
WIND...80MPH
 
$$

JJOHNSON
3 follow-up statements
083 
WWUS53 KDDC 280346
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
1046 PM CDT FRI JUL 27 2018

KSC025-055-057-067-069-081-119-175-189-280415-
/O.CON.KDDC.SV.W.0349.000000T0000Z-180728T0415Z/
Ford KS-Seward KS-Finney KS-Grant KS-Meade KS-Stevens KS-Gray KS-
Haskell KS-Clark KS-
1046 PM CDT FRI JUL 27 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR SOUTHWESTERN FORD...SEWARD...SOUTH CENTRAL FINNEY...SOUTHEASTERN
GRANT...MEADE...EASTERN STEVENS...GRAY...HASKELL AND NORTHWESTERN
CLARK COUNTIES...

At 1046 PM CDT, severe thunderstorms were located along a line
extending from 9 miles northwest of Montezuma to 3 miles southeast of
Tice to 3 miles northeast of Woods, moving southeast at 50 mph.

HAZARD...70 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Liberal, Cimarron, Meade, Sublette, Satanta, Montezuma, Minneola,
Fowler, Pierceville, Kismet, Moscow, Copeland, Ingalls, Ensign,
Charleston, Meade State Park, Missler, Tice, Hayne and Ryus.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3730 10138 3769 10105 3800 10066 3784 10028
      3753 9989 3719 10030 3700 10055 3700 10113
TIME...MOT...LOC 0346Z 309DEG 42KT 3769 10058 3748 10070 3720 10104 

HAIL...0.75IN
WIND...70MPH
 
$$

JJOHNSON
526 
WWUS53 KDDC 280357
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
1057 PM CDT FRI JUL 27 2018

KSC067-280406-
/O.CAN.KDDC.SV.W.0349.000000T0000Z-180728T0415Z/
Grant KS-
1057 PM CDT FRI JUL 27 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GRANT COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
southwestern Kansas.

LAT...LON 3717 10126 3758 10086 3795 10053 3784 10028
      3753 9989 3719 10030 3700 10055 3700 10113
TIME...MOT...LOC 0356Z 309DEG 42KT 3769 10058 3741 10060 3713 10094 

$$

KSC025-055-057-069-081-119-175-189-280415-
/O.CON.KDDC.SV.W.0349.000000T0000Z-180728T0415Z/
Ford KS-Seward KS-Finney KS-Meade KS-Stevens KS-Gray KS-Haskell KS-
Clark KS-
1057 PM CDT FRI JUL 27 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR SOUTHWESTERN FORD...SEWARD...SOUTHERN FINNEY...MEADE...
SOUTHEASTERN STEVENS...GRAY...EASTERN HASKELL AND NORTHWESTERN CLARK
COUNTIES...

At 1056 PM CDT, severe thunderstorms were located along a line
extending from 10 miles northwest of Montezuma to 9 miles south of
Copeland to 5 miles north of Liberal, moving southeast at 40 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Liberal, Cimarron, Meade, Sublette, Satanta, Montezuma, Minneola,
Fowler, Kismet, Copeland, Ingalls, Ensign, Charleston, Meade State
Park, Missler, Tice, Hayne, Woods, The Haggard Elev and Plains.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3717 10126 3758 10086 3795 10053 3784 10028
      3753 9989 3719 10030 3700 10055 3700 10113
TIME...MOT...LOC 0356Z 309DEG 42KT 3769 10058 3741 10060 3713 10094 

HAIL...<.75IN
WIND...60MPH
 
$$

JJOHNSON
016 
WWUS53 KDDC 280409
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
1109 PM CDT FRI JUL 27 2018

KSC025-055-057-069-081-119-175-189-280418-
/O.EXP.KDDC.SV.W.0349.000000T0000Z-180728T0415Z/
Ford KS-Seward KS-Finney KS-Meade KS-Stevens KS-Gray KS-Haskell KS-
Clark KS-
1109 PM CDT FRI JUL 27 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN FORD...SEWARD...
SOUTHERN FINNEY...MEADE...SOUTHEASTERN STEVENS...GRAY...EASTERN
HASKELL AND NORTHWESTERN CLARK COUNTIES WILL EXPIRE AT 1115 PM CDT...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However gusty
winds and heavy rain are still possible with these thunderstorms.

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
southwestern Kansas.

LAT...LON 3717 10126 3758 10086 3795 10053 3784 10028
      3753 9989 3719 10030 3700 10055 3700 10113
TIME...MOT...LOC 0408Z 310DEG 42KT 3760 10045 3732 10047 3704 10081 

$$

JJOHNSON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 27, 6:28 PM CDT, 3 hours 55 minutes earlier.

Area forecast discussion, Jul 27, 6:28 PM CDT, 3 hours 55 minutes before
Area Forecast Discussion
National Weather Service Dodge City KS
628 PM CDT Fri Jul 27 2018

...UPDATE TO AVIATION...

.SHORT TERM...(This evening through Saturday)
Issued at 1256 PM CDT Fri Jul 27 2018

Likely MCS/squall line event with damaging winds up to 80 mph
especially for areas west of highway 283 and localized flash
flooding as thunderstorms could produce heavy rains of 2+ in/hr.

Thunderstorm convection has initiated this morning across
northeast Colorado and southwest Nebraska in association with a
shortwave trough going through northern Colorado and Wyoming. The
wave will continue to move south and east into western Kansas by
this evening. A stalled out frontal boundary along the Kansas-
Colorado border and a trough in eastern Colorado will be the focus
of more thunderstorm initiation late this afternoon and this
evening. The environment ahead of the storms especially west of
highway 283 will have CAPE values in the 2500 J/kg range.
Thunderstorms in northwest Kansas will initially be in supercell
form and then quickly turn linear as they dive into southwest
Kansas. Hence the wind threat will be greatest with the hail
threat not as great.

Most of the activity should be out of the area shortly after
midnight and with subsidence behind the MCS we should see
clearing skies and slightly cooler temperatures for our Saturday.
It remains to be seen if the atmosphere will recover enough in
the afternoon for another forecast MCS event Saturday night into
Sunday morning in western Kansas which will be discussed more in
detail in the long term.

.LONG TERM...(Saturday night through Friday)
Issued at 141 PM CDT Fri Jul 27 2018

More MCS events on the horizon for both Saturday and Sunday
nights as the upper level pattern stays out of the northwest with
shortwaves coming in from northern Colorado into western Kansas.
Severe threat at this point should stay mainly in the strong wind
range...with the flooding threat starting to increase if the
storms continue to produce heavy rains over the same areas.

Saturday night NAM, GFS, and Euro are all in pretty good agreement
a large swath of rain from thunderstorms will move in from
northwest Kansas mainly around midnight into the early morning. If
the atmosphere can recover during the day Saturday from Friday's
event...the possibility of damaging winds could exist again for
the area as the storms move through. NAM has modest CAPE amounts
of 1500-2000 Saturday evening so it won't be a widespread severe
event at this point.

Sunday's forecast is a rinse and repeat. Clearing skies from
subsidence behind the MCS should allow the atmosphere to recover
in the afternoon and another shortwave moves in from eastern
Colorado by the evening. Widespread showers and thunderstorms
should move through western Kansas between sunset and midnight
with strong winds and heavy rains possible again.

Early next week sets the stage for some unseasonably cool
temperatures for July. A large trough over the central and
northern plains combining with a wet ground, cloud cover, 850 mb
temps in the 15-18 (C) range and surface winds out of the north
could lead high temps on Monday to struggle to get to 80. The cool
weather pattern will continue into Tuesday as the trough slowly
moves eastward.

Temps should slowly warm through the mid-week, the upper level
pattern will continue mainly with northwest flow so with any
shortwaves moving in...more opportunities for rain could be in
the forecast from Wednesday through Friday.

&&

.AVIATION...(For the 00Z TAFS through 00Z Saturday evening)
Issued at 627 PM CDT Fri Jul 27 2018

Strong to severe thunderstorms will spread southeastward across
western Kansas through this evening and into early Saturday
morning, potentially affecting all TAF sites with periods of
MVFR/IFR conditions. Otherwise, VFR conditions will prevail
through much of the period. South to southeasterly winds 10 to
20kt will persist across southwest and central Kansas through
early Saturday as a lee side trough of low pressure remains
anchored across eastern Colorado while a surface high edges
slowly eastward across the Upper Midwest.

&&

.HYDROLOGY...
Issued at 257 PM CDT Fri Jul 27 2018

Localized heavy rains from the forecast MCS event tonight along
with more potential for heavy rains Saturday and Sunday nights
going over saturated grounds have led to a slight risk of flash
flooding for much of southwest Kansas. Any thunderstorms will
have the capability of producing heavy rain in the order of up to
2+ in/hr rainfall rates and this could lead to localized flash
flooding.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  62  85  65  83 / 100  10  50  30
GCK  61  83  64  82 /  80  10  50  20
EHA  63  86  63  87 /  90  10  30  10
LBL  64  86  66  86 /  80  10  40  20
HYS  63  83  64  78 /  80  10  50  30
P28  69  88  69  84 /  60  10  50  40

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...Tatro
LONG TERM...Tatro
AVIATION...JJohnson
HYDROLOGY...Tatro
Hazardous weather outlook, Jul 27, 2:57 PM CDT, 7 hours 26 minutes before
Hazardous Weather Outlook
National Weather Service Dodge City KS
257 PM CDT Fri Jul 27 2018

KSZ030-031-043>046-061>066-074>081-084>090-282000-
Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman-
Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa-
Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber-
257 PM CDT Fri Jul 27 2018 /157 PM MDT Fri Jul 27 2018/

The potential is becoming more likely for thunderstorms to
produce damaging straight line winds across southwest Kansas
mainly for areas west of highway 183 after 7 pm this evening.

This hazardous weather outlook is for portions of central...south
central...southwest and west central Kansas.

.DAY ONE...This afternoon and tonight.

Day 1 Discussion
----------------

Thunderstorms will move into western Kansas tonight with the
potential for straight line winds up to 80 mph. Rainfall rates
from these storms could be in the 2+ inch per hour range which
could lead to some localized flash flooding.

Day 1 Hazards
-------------
* Tornado: Limited risk
* Hail: Elevated risk
* Thunderstorm wind damage: Elevated risk
* Flooding: Limited risk
* Lightning: Significant risk

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Days 2-7 Discussion
-------------------

Thunderstorms will be possible again Saturday and Sunday nights
with localized flash flooding and damaging winds possible.

Days 2-7 Hazards
----------------
* Saturday
  - Flooding: Limited risk
  - Lightning: Elevated risk
  - Severe thunderstorm: Limited risk
  - Excessive heat: Limited risk

* Sunday
  - Flooding: Limited risk
  - Lightning: Elevated risk
  - Severe thunderstorm: Limited risk

* Monday
  - Lightning: Elevated risk

* Tuesday
  No hazards.

* Wednesday
  - Lightning: Limited risk

* Thursday
  - Lightning: Limited risk
  - Excessive heat: Limited risk

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed after 7 pm tonight for areas
mainly west of highway 183.

&&

For more details visit our webpage http://weather.gov/ddc/ehwo

In the hours before

Local storm report, Jul 27, 9:38 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
938 PM CDT FRI JUL 27 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0928 PM     TSTM WND GST     SYRACUSE                38.00N 101.74W
07/27/2018  M76 MPH          HAMILTON           KS   AWOS

            AT THE SYRACUSE AIRPORT.

&&

GT
Local storm report, Jul 27, 9:52 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
952 PM CDT FRI JUL 27 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 PM     TSTM WND GST     3 SSE LAKIN             37.90N 101.23W
07/27/2018  M56 MPH          KEARNY             KS   MESONET

&&

GT
Local storm report, Jul 27, 9:54 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
954 PM CDT FRI JUL 27 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0946 PM     HAIL             4 SE BUCKLIN            37.50N 99.59W
07/27/2018  E1.75 INCH       FORD               KS   PUBLIC

&&

LEE
Special weather statement, Jul 27, 9:54 PM CDT, 29 minutes before
Special Weather Statement
National Weather Service Dodge City KS
954 PM CDT FRI JUL 27 2018

KSZ084-085-280330-
Stevens KS-Morton KS-
954 PM CDT FRI JUL 27 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MORTON AND
SOUTHWESTERN STEVENS COUNTIES UNTIL 1030 PM CDT...

At 954 PM CDT, Doppler radar was tracking a strong thunderstorm 3
miles south of Wilburton, moving east at 20 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Hugoton, Rolla, Wilburton and Feterita.

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
southwestern Kansas.

LAT...LON 3699 10185 3720 10185 3723 10125 3700 10125
TIME...MOT...LOC 0254Z 266DEG 18KT 3702 10177

JJOHNSON
Local storm report, Jul 27, 9:55 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
955 PM CDT FRI JUL 27 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0946 PM     TSTM WND GST     4 SE BUCKLIN            37.50N 99.59W
07/27/2018  E65 MPH          FORD               KS   PUBLIC

            THE WIND WAS ESTIMATED AT 60 TO 65 MPH.

&&

LEE
Local storm report, Jul 27, 10:19 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1019 PM CDT FRI JUL 27 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1010 PM     TSTM WND GST     2 NNW ULYSSES           37.60N 101.37W
07/27/2018  M62 MPH          GRANT              KS   AWOS

&&

LEE

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 27, 7:20 PM CDTFlash Flood WarningDDCHodgeman, Ness, Pawnee, Rush3 hr
Jul 27, 7:20 PM CDTSevere Thunderstorm WarningDDCEdwards, Hodgeman, Ness, Pawnee55 min
Jul 27, 7:55 PM CDTFlash Flood WarningDDCPawnee, Rush3 hr
Jul 27, 7:59 PM CDTFlash Flood WarningDDCEdwards, Hodgeman, Pawnee3 hr
Jul 27, 8:05 PM CDTSevere Thunderstorm WarningDDCEdwards, Ford, Hodgeman, Kiowa, Pawnee55 min
Jul 27, 8:49 PM CDTSevere Thunderstorm WarningDDCHamilton56 min
Jul 27, 8:53 PM CDTSevere Thunderstorm WarningDDCEdwards, Ford, Kiowa67 min
Jul 27, 8:55 PM CDTSevere Thunderstorm WarningDDCFinney, Hamilton, Kearny, Scott50 min
Jul 27, 9:01 PM CDTSpecial Weather StatementDDCStanton44 min
Jul 27, 9:28 PM CDTSevere Thunderstorm WarningDDCClark, Comanche, Ford, Kiowa62 min
Jul 27, 9:39 PM CDTSevere Thunderstorm WarningDDCFinney, Grant, Gray, Hamilton, Haskell, Kearny and 1 more51 min
Jul 27, 9:54 PM CDTSpecial Weather StatementDDCMorton, Stevens36 min
Jul 27, 10:28 PM CDTSpecial Weather StatementDDCComanche62 min
Jul 27, 10:43 PM CDTFlash Flood WarningDDCFinney3 hr
Jul 27, 11:15 PM CDTSpecial Weather StatementDDCGray, Meade60 min
Jul 27, 11:41 PM CDTSevere Thunderstorm WarningDDCClark, Meade64 min
Jul 28, 12:44 AM CDTSpecial Weather StatementDDCClark, Comanche76 min
Jul 28, 3:17 AM CDTSpecial Weather StatementDDCBarber, Pratt58 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.